# SDR UALA2011070703382

- Difficulty date: July 5, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,358 hours, 9,210 cycles
- Engine: Pwa PW40903
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: RDKM64802323
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERSONAL VIDEO DISPLAY - DOES NOT TURN ON 08G CREW COMMENTS:  ACRID SMELL WHEN SCREENS FAILED (SEATS 8G + 8H).  CONFIRMED.  SLAVED IN NEW SPM AND SEB, NO HELP.  INVES FOUND CORRODED CONN BETWEEN CABLE RD- KM6453-0808 J1 AND J2 TO CABLE ASSY RD-KM6480-2323 & RD-KM6717-2 323 P2 CONNS. 8GH SEAT IFE INOP.  AFFECTED CABLE ASSY CONN DISCONNECTED, COVERED AND STOWED.  LISTED PAC CABLE ASSYS REQ REPLACED BY PAC WITH UALMM ASSIST-MIN 1 SHIFT TIME SLOT REQ REPLACED 3 HARNESSES RD-KM6480-2323, RD-KM6453-0808 AND RD-KM6717-2323 AT SEATS 8GH, OPS CHECK GOOD.
